Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An application of the Mauro Picone theorem for heat conduction


Author: George W. Evans
Journal: Proc. Amer. Math. Soc. 4 (1953), 961-968
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058839-1
MathSciNet review: 0058839
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058839-1
Article copyright: © Copyright 1953 American Mathematical Society